Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Numbness in legs, side of the face, dark red spots on ankle. Tests don't reveal anything. What could it be due to?

Hi, My legs go numb when it s extremely warm outside and I have dark red spots on my ankle. I also have noticed that the side of my face starts going numb... Not like a stoke but still numb. I have had every test know to men done including a heart stress test and electro shocks to my legs. Nobody can tell me what s wrong. Everything is happening on the left side of my body. My feet swell to the extreme during warm season also? I can t afford any more test as the outcome is always the same.... More tests!
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
The feeling of numbness may be due to deficiency of vitamin B 12 and Folic Acid. It may Teatanic contraction of muscles. You should check your Serum Vitamin B 12, Folic acid and Calcium levels or you should take some good multivitamins containing vitamin B12 and Folic acid for a period of 01 month that will surely relieve your symptoms.

I hope I am sucessful in solving your query If u have further you can ask me.

Take care
Get well soon.
Dr. Azhar Sattar
Answered: Mon, 14 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor